Respiration; international review of thoracic diseases · 2006
Drug-induced pneumonitis associated with imatinib mesylate in a patient with idiopathic pulmonary fibrosis.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Yamasawa Hideaki, Sugiyama Yukihiko, Bando Masashi, Ohno Shoji
Аннотация
A 74-year-old man with idiopathic pulmonary fibrosis (IPF) developed severe dyspnea on exertion after the readministration of imatinib mesylate for chronic myeloid leukemia. Chest X-ray and CT showed ground-glass opacities in both lungs in addition to preexisting honeycombing. Discontinuation of imatinib and methylprednisolone pulse therapy followed by administration of oral prednisolone resulted in improvement in both symptoms and radiographic findings. Imatinib-induced pneumonitis was diagnosed based on the clinical course and findings. Only five previous reports of imatinib-induced pneumonitis have been published in the literature, and this is the first case reported in a patient with IPF.